Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

Contents of Volume 338, Number 2

All articles in this issue are freely accessible.

Asymptotic homotopy cycles for flows and $Π_{1}$ de Rham theory
Diego Benardete and John Mitchell.
Trans. Amer. Math. Soc. 338 (1993), 495-535
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1093216
An atriodic simple-$4$-od-like continuum which is not simple-triod-like
Piotr Minc.
Trans. Amer. Math. Soc. 338 (1993), 537-552
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1197564
Critical LIL behavior of the trigonometric system
I. Berkes.
Trans. Amer. Math. Soc. 338 (1993), 553-585
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1099352
Fragments of bounded arithmetic and bounded query classes
Jan Krajíček.
Trans. Amer. Math. Soc. 338 (1993), 587-598
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1124169
L’espace des plongements d’un arc dans une surface
Robert Cauty.
Trans. Amer. Math. Soc. 338 (1993), 599-614
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1172295
Parabolic systems: the $GF(3)$-case
Thomas Meixner.
Trans. Amer. Math. Soc. 338 (1993), 615-637
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1100697
Wavelets in wandering subspaces
T. N. T. Goodman, S. L. Lee and W. S. Tang.
Trans. Amer. Math. Soc. 338 (1993), 639-654
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1117215
Optimal natural dualities
B. A. Davey and H. A. Priestley.
Trans. Amer. Math. Soc. 338 (1993), 655-677
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1169079
Martin and end compactifications for non-locally finite graphs
Donald I. Cartwright, Paolo M. Soardi and Wolfgang Woess.
Trans. Amer. Math. Soc. 338 (1993), 679-693
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1102885
Product formulas and convolutions for angular and radial spheroidal wave functions
William C. Connett, Clemens Markett and Alan L. Schwartz.
Trans. Amer. Math. Soc. 338 (1993), 695-710
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1104199
Loop space homology of spaces of small category
Yves Félix and Jean-Claude Thomas.
Trans. Amer. Math. Soc. 338 (1993), 711-721
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1134757
On Dubrovin valuation rings in crossed product algebras
Darrell Haile and Patrick Morandi.
Trans. Amer. Math. Soc. 338 (1993), 723-751
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1104201
Hyponormal Toeplitz operators and extremal problems of Hardy spaces
Takahiko Nakazi and Katsutoshi Takahashi.
Trans. Amer. Math. Soc. 338 (1993), 753-767
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1162103
Composition operators between algebras of differentiable functions
Joaquín M. Gutiérrez and José G. Llavona.
Trans. Amer. Math. Soc. 338 (1993), 769-782
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1116313
Induced connections on $S^{1}$-bundles over Riemannian manifolds
G. D’Ambra.
Trans. Amer. Math. Soc. 338 (1993), 783-798
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1106187
Algebraic particular integrals, integrability and the problem of the center
Dana Schlomiuk.
Trans. Amer. Math. Soc. 338 (1993), 799-841
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1106193
On manifolds with nonnegative curvature on totally isotropic 2-planes
Walter Seaman.
Trans. Amer. Math. Soc. 338 (1993), 843-855
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1123458
A tom Dieck theorem for strong shape theory
Bernd Günther.
Trans. Amer. Math. Soc. 338 (1993), 857-870
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1160155
Ricci flow, Einstein metrics and space forms
Rugang Ye.
Trans. Amer. Math. Soc. 338 (1993), 871-896
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1108615
The geometry of Julia sets
Jan M. Aarts and Lex G. Oversteegen.
Trans. Amer. Math. Soc. 338 (1993), 897-918
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1182980
Parametrizing smooth compactly supported wavelets
Raymond O. Wells.
Trans. Amer. Math. Soc. 338 (1993), 919-931
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1107031
Fibered products of homogeneous continua
Karen Villarreal.
Trans. Amer. Math. Soc. 338 (1993), 933-939
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1176510
Extending the $t$-design concept
A. R. Calderbank and P. Delsarte.
Trans. Amer. Math. Soc. 338 (1993), 941-952
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1134756
An inverse boundary value problem for Schrödinger operators with vector potentials
Zi Qi Sun.
Trans. Amer. Math. Soc. 338 (1993), 953-969
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1179400
Characterization of eigenfunctions of the Laplacian by boundedness conditions
Robert S. Strichartz.
Trans. Amer. Math. Soc. 338 (1993), 971-979
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1108614